Generalized Krengel-Ivanov Sequences with Optimal Autocorrelation Magnitude

Yong WANG  Wei SU  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E101-A   No.11   pp.1980-1983
Publication Date: 2018/11/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E101.A.1980
Type of Manuscript: LETTER
Category: Spread Spectrum Technologies and Applications
binary sequences,  optimal autocorrelation,  Krengel-Ivanov sequences,  

Full Text: PDF>>
Buy this Article

In this letter, we present a class of binary sequences with optimal autocorrelation magnitude. Compared with Krengel-Ivanov sequences, some proposed sequences have different autocorrelation distribution. This indicates those sequences would be new. As an application of constructed binary sequences, we derive a class of quaternary sequences of length 4p with autocorrelation magnitude equal to $2sqrt{2}$, which is lower than the autocorrelation magnitude equal to 4 of Chung-Han-Yang sequences given in 2011.